MAUDE Adverse Event Report: K2M, Inc. ALEUTIAN AN Inserter Inner Shaft; Intervertebral Fusion Device With Bone Graft, Lumbar

K2M, Inc. ALEUTIAN AN Inserter Inner Shaft; Intervertebral Fusion Device With Bone Graft, Lumbar
Catalog Number 602-90780
Medical Device Problem Codes Fracture (1260); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction

Brand Name
ALEUTIAN AN Inserter Inner Shaft
Common Device Name
Intervertebral Fusion Device With Bone Graft, Lumbar
Manufacturer (Section D)
K2M, Inc.
600 hope pkwy
leesburg VA 20175
Manufacturer (Section G)
K2M, Inc.
600 hope pkwy se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
+1(201)760-8000
MDR Report Key50874005
Report Number3004774118-2026-00247
Device Sequence Number9314248
Product Code MAX
UDI-Device Identifier10888857157255
UDI-Public10888857157255
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K160547
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number602-90780
Device Lot NumberXKVY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown